# SDR SWAA2021072688260

- Difficulty date: June 25, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 47,085 hours, 24,962 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB STAB ST 198.23 AT RT HORIZONTAL STABILIZER ; 2021-296386 / [01] REPLACED RIB LEADING EDGE STAB ST 198.23 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 186A1001 REV - P/N USED 654A0004-686; [02] REPLACED RIB LEADING EDGE STAB ST 198.23 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 186A1001 REV - P/N USED: 654A0004-686; PO# 2021-168582; [03] JOB COMPLETED. CERTIFIED AS RII.
